# SDR SIMA20201216003

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N258NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000675
- Aircraft time: 8,527 hours, 5,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE I SKIN DAMAGED FRAME 25-26, STRINGERS 26L-27R.  C/A: REPAIRED DAMAGE TO CENTER FUSELAGE I SKIN FRAME 25-26 STRINGERS 26L-27R, IAW ENVOY ERS-EJ-53MR-4225.
